Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 14, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 5:03 PM CDT for Calumet County, Manitowoc County, Outagamie County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 5:03 PM CDT (22:03 UTC)
- Expired
- Jun 17, 2013, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calumet County, WI, Manitowoc County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:04 PM CDT | HAIL 0.5 | Darboy, WI | |
| Jun 17, 5:12 PM CDT | HAIL 1 | 2 Ne Sherwood, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS53 KGRB 172203
SVRGRB
WIC015-071-087-172245-
/O.NEW.KGRB.SV.W.0014.130617T2203Z-130617T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
WEST CENTRAL MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 545 PM CDT
* AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARBOY...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HIGH CLIFF STATE PARK...BRILLION...CHILTON...VALDERS...SHERWOOD...
HARRISON...DUNDAS...FOREST JUNCTION...ST JOHN AND HILBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8812 4419 8841 4421 8841 4430 8828
4426 8819 4424 8819 4424 8813 4406 8770
TIME...MOT...LOC 2204Z 307DEG 29KT 4420 8827
HAIL...1.00IN
WIND...<50MPH
$$
JKL4 follow-up statements
234
WWUS53 KGRB 172214
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 17 2013
WIC087-172223-
/O.CAN.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
OUTAGAMIE WI-
514 PM CDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF OUTAGAMIE
COUNTY.
LAT...LON 4390 8812 4409 8831 4424 8829 4424 8813
4406 8770
TIME...MOT...LOC 2213Z 312DEG 29KT 4416 8820
$$
WIC015-071-172245-
/O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
514 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MANITOWOC AND CALUMET COUNTIES UNTIL 545 PM CDT...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGH CLIFF
STATE PARK...MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
ANOTHER STORM WAS LOCATED NEAR THE TOWNS OF BRANT AND CHILTON IN
CALUMET COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8812 4409 8831 4424 8829 4424 8813
4406 8770
TIME...MOT...LOC 2213Z 312DEG 29KT 4416 8820
HAIL...1.00IN
WIND...<50MPH
$$
JKL598
WWUS53 KGRB 172226
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON JUN 17 2013
WIC015-071-172245-
/O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
526 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MANITOWOC AND CALUMET COUNTIES UNTIL 545 PM CDT...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF CHILTON. ANOTHER STORM WAS LOCATED AT HIGH CLIFF STATE PARK. THE
STORMS WERE MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE STORMS HAVE A HISTORY OF PRODUCING HAIL OF 1 INCH IN DIAMETER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4390 8812 4409 8831 4417 8830 4424 8813
4406 8770
TIME...MOT...LOC 2225Z 312DEG 29KT 4409 8810
HAIL...1.00IN
WIND...<50MPH
$$
JKL985 WWUS53 KGRB 172239 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 539 PM CDT MON JUN 17 2013 WIC015-071-172245- /O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/ CALUMET WI-MANITOWOC WI- 539 PM CDT MON JUN 17 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL MANITOWOC AND SOUTHEASTERN CALUMET COUNTIES UNTIL 545 PM CDT... AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF VALDERS...AND MOVING SOUTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4390 8812 4403 8825 4418 8799 4406 8770 TIME...MOT...LOC 2239Z 312DEG 29KT 4401 8798 HAIL...1.00IN WIND...<50MPH $$ JKL
817 WWUS53 KGRB 172244 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 544 PM CDT MON JUN 17 2013 WIC015-071-172253- /O.EXP.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/ CALUMET WI-MANITOWOC WI- 544 PM CDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MANITOWOC AND SOUTHEASTERN CALUMET COUNTIES EXPIRED AT 545 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...PENNY SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM IN CENTRAL AND SOUTHERN MANITOWOC COUNTY. LAT...LON 4390 8812 4403 8825 4418 8799 4406 8770 TIME...MOT...LOC 2242Z 312DEG 29KT 4401 8793 $$ JKL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 17, 3:28 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT MON JUN 17 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY ISSUED AT 328 PM CDT MON JUN 17 2013 ONGOING CONVECTION IS THE MAIN CONCERN IN THE SHORT TERM...FOLLOWED BY FROST POTENTIAL IN THE NORTH OVERNIGHT. SHOWERS AND STORMS DEVELOPED AS A SHORT WAVE MOVED INTO AN AREA WITH SURFACE TO 1500M LAPSE RATES IN THE 8.5 TO 10 K/KM RANGE...CAPES AROUND OR A LITTLE GREATER THAN 1000J/KG...LITTLE OR NO CIN...AND 0 TO 6 KM SHEAR VALUES OF 35 TO AROUND 50 KTS. THIS CONVECTION WAS NORTH OF THE COLD FRONT THAT EXTENDED ACROSS CENTRAL AND SOUTHEAST WISCONSIN AT 19Z. ONCE THE SHORT WAVE CLEARS THE AREA LATE THIS AFTERNOON/EARLY THIS EVENING...PRECIPITATION SHOULD COME TO AN END AND SKIES WILL BEGIN TO CLEAR. WEAK SURFACE FLOW AND CLEARING SKIES SHOULD ALLOW TEMPERATURES IN THE FAR NORTH TO COOL OFF ENOUGH TO ALLOW PATCHY FROST TO DEVELOP...BUT IT WILL PROBABLY TAKE A WHILE BEFORE CLOUDS CLEAR THERE...AND NIGHTS ARE RATHER SHORT THIS TIME OF YEAR WITH THE SUMMER SOLSTICE ONLY A FEW DAYS AWAY. A COOLER AIR MASS SHOULD BE IN PLACE ON TUESDAY AND SURFACE FLOW WILL HAVE AN EASTERLY COMPONENT...SO DESPITE PLENTY OF SUNSHINE IT WILL BE COOLER IN MANY LOCATIONS THAN IT WAS TODAY. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY ISSUED AT 328 PM CDT MON JUN 17 2013 MEDIUM RANGE MODELS CONTINUED TO INDICATE THAT NORTHWEST FLOW IN THE UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES FOR MOST OF THE WORK WEEK. FLOW WILL THEN BECOME MORE ZONAL AS A BLOCKING MID-LEVEL RIDGE OVER THE GREAT PLAINS WEAKENS AND ALLOWS PACIFIC ENERGY TO MOVE INTO THE REGION LATE THIS WEEK/THIS WEEKEND. TUESDAY NIGHT AND WEDNESDAY...HIGH PRESSURE WILL DRIFT ACROSS THE REGION TUESDAY NIGHT INTO WEDNESDAY. WEDNESDAY NIGHT A SHORTWAVE WILL PASS ACROSS LAKE SUPERIOR AND A COLD FRONT WILL MOVE INTO UPPER MICHIGAN. THE BEST UPPER SUPPORT FOR SHOWERS AND STORMS WILL REMAIN NORTH OF WISCONSIN...BUT THERE IS STILL A CHANCE OF SHOWERS WITH ISOLATED THUNDERSTORMS IN FAR NORTH CENTRAL WISCONSIN. PRECIPITATION CHANCES WILL PROGRESS...SPREADING ACROSS THE ENTIRE FORECAST AREA BY FRIDAY. THUNDERSTORMS ARE LIKELY ON SATURDAY AND THE CHANCE OF STORMS IS EXPECTED TO CONTINUE INTO MONDAY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 102 PM CDT MON JUN 17 2013 A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT OF THE AREA. SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN. MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE. EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS OF DAYTIME HEATING. EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR VSBYS DURING THE DAY ON TUESDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......KIECKBUSCH/MG AVIATION.......MG
Hazardous weather outlook, Jun 17, 3:39 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT MON JUN 17 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 339 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS IN EXCESS OF 40 MPH ACROSS CENTRAL AND EAST CENTRAL WISCONSIN LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH MONDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LMZ521-522-541>543-182045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 339 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON. A FEW MAY PRODUCE LARGE HAIL AND BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY. THE GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME. DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS BRING HUMID AIR INTO THE REGION. MG
In the hours before
Local storm report, Jun 17, 4:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 1 NW NORTHPORT 44.41N 88.81W
06/17/2013 E1.00 INCH WAUPACA WI PUBLIC
HAIL UP TO ONE INCH IN DIAMETER BETWEEN ROYALTON AND
NORTHPORT.
&&Local storm report, Jun 17, 4:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL NEW LONDON 44.38N 88.75W
06/17/2013 M0.50 INCH WAUPACA WI TRAINED SPOTTER
DOWNTOWN NEAR QUINCY STREET
&&
THLocal storm report, Jun 17, 4:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 NW HORTONVILLE 44.34N 88.64W
06/17/2013 M0.50 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
THSpecial weather statement, Jun 17, 4:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 452 PM CDT MON JUN 17 2013 WIZ037-038-048>050-172245- CALUMET-MANITOWOC-OUTAGAMIE-WAUPACA-WINNEBAGO- 452 PM CDT MON JUN 17 2013 ...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL WISCONSIN... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM APPLETON TO FREMONT. ANOTHER STORM WAS RAPIDLY DEVELOPING OVER CENTRAL LAKE WINNEBAGO. THE STORMS WERE MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JKL
Local storm report, Jun 17, 4:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
455 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL 3 SW MATTOON 44.97N 89.07W
06/17/2013 M1.25 INCH SHAWANO WI PUBLIC
0225 PM HAIL MERRILL 45.18N 89.68W
06/17/2013 M0.75 INCH LINCOLN WI TRAINED SPOTTER
DIME SIZE HAIL AND WIND GUSTS TO 40 MPH. ALSO HEAVY
RAINFALL.
0256 PM HAIL 2 SW SHIOCTON 44.41N 88.61W
06/17/2013 M1.75 INCH OUTAGAMIE WI LAW ENFORCEMENT
0257 PM HAIL 2 SW STEPHENSVILLE 44.34N 88.61W
06/17/2013 M1.00 INCH OUTAGAMIE WI AMATEUR RADIO
0303 PM HAIL STEPHENSVILLE 44.36N 88.58W
06/17/2013 M2.00 INCH OUTAGAMIE WI AMATEUR RADIO
0320 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
AT THE FOX RIVER MALL
0322 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 E1.00 INCH OUTAGAMIE WI EMERGENCY MNGR
GRAND CHUTE VICINITY
0324 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
0325 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 M1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
0325 PM HAIL 2 W LITTLE CHUTE 44.28N 88.30W
06/17/2013 M1.25 INCH OUTAGAMIE WI TRAINED SPOTTER
0326 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 E2.50 INCH OUTAGAMIE WI PUBLIC
HAIL WAS JUST UNDER TENNIS BALL SIZE. TIME ESTIMATED.
0330 PM HAIL KIMBERLY 44.28N 88.31W
06/17/2013 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
0331 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 M1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
MASON AND WISCONSIN STREETS AND AT AMC HOSPITAL
0400 PM HEAVY RAIN BRILLION 44.18N 88.06W
06/17/2013 M0.75 INCH CALUMET WI TRAINED SPOTTER
PEA SIZE HAIL
0416 PM HAIL 1 NW NORTHPORT 44.41N 88.81W
06/17/2013 E1.00 INCH WAUPACA WI PUBLIC
HAIL UP TO ONE INCH IN DIAMETER BETWEEN ROYALTON AND
NORTHPORT.
&&Local storm report, Jun 17, 5:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL APPLETON 44.26N 88.40W
06/17/2013 E1.00 INCH OUTAGAMIE WI AMATEUR RADIO
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 47 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 51 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 49 min |
| Jun 17, 3:11 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 49 min |
| Jun 17, 3:20 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 25 min |
| Jun 17, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 61 min |
| Jun 17, 3:55 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 65 min |
| Jun 17, 4:13 PM CDT | Special Marine Warning | GRB | 77 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.